# SDR ASAA2020030132329

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,520 hours, 10,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R-1 DOOR EMERGENCY LTS INOP NON ASA 4078305. GROUNDED - YES. R/R R-1 DOOR EMERGENCY LTS BATTERY PACK IAW B737-800 MM 33-51-06-960-805. OPS CHECK GOOD. NON ASA 4078305.
